# SDR C77A2019053100003

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N608CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000195
- Aircraft time: 30,854 hours, 18,866 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING BASIC CHECK AT EAMS ON THE RT IB SEAT TRACK (P/N 170-03263-001) BETWEEN FR13 AND FR14 IN THE FORWARD CABIN FLOOR STRUCTURE. EAMS REQUESTED AND RECEIVED ETD2019-170-066615-B TO PERFORM A CUTOUT AND DOUBLER REPAIR. THE RT SEAT TRACK BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED PER ETD2019-170-066615-B. EO E175-53MR-422 IS BEING ACCOMPLISHED BY WO 2665229
